# SDR ABXA000486

- Difficulty date: September 13, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 35,240 hours, 32,830 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: 113T14066
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPOILER SUPPORT UPPER CHORD FLANGE.  REPAIRED IAW ABX REA 657-37483MR.
